Jumper wants to start taking Vyvanse again when she starts school because she has a very difficult schedule and has trouble focusing. She never did take it with any consistency because I go to work really early and hub is the only one home when she goes off to school.Both she and hub forget about the Vyvanse so this year we are going to give it to the school and she can take it when she gets to school. The problem is, last year on the regular dose (54 mg?) and s he only took it once she got so giddy and silly and couldn't sit still. Her friend said Jumper was starting to scare her. It scared Jumper too. The doctor said to go down to a lower dose. Will a lower dose even help her? I'm "iffy" on the stimulants, but I want her to have a really good year and she wants to as well. It was her idea to go back on the medication. Is her reaction with the giddiness and inability to sit still normal for Vyvanse? Vyvance is long acting Concerta, I believe.